On automorphisms of Weyl algebra
Bulletin de la Société Mathématique de France, Volume 112 (1984), pp. 359-363.
@article{BSMF_1984__112__359_0,
     author = {Makar-Limanov, L.},
     title = {On automorphisms of {Weyl} algebra},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {359--363},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {112},
     year = {1984},
     doi = {10.24033/bsmf.2010},
     mrnumber = {87a:16034},
     zbl = {0561.16014},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2010/}
}
TY  - JOUR
AU  - Makar-Limanov, L.
TI  - On automorphisms of Weyl algebra
JO  - Bulletin de la Société Mathématique de France
PY  - 1984
SP  - 359
EP  - 363
VL  - 112
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2010/
DO  - 10.24033/bsmf.2010
LA  - en
ID  - BSMF_1984__112__359_0
ER  - 
%0 Journal Article
%A Makar-Limanov, L.
%T On automorphisms of Weyl algebra
%J Bulletin de la Société Mathématique de France
%D 1984
%P 359-363
%V 112
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2010/
%R 10.24033/bsmf.2010
%G en
%F BSMF_1984__112__359_0
Makar-Limanov, L. On automorphisms of Weyl algebra. Bulletin de la Société Mathématique de France, Volume 112 (1984), pp. 359-363. doi : 10.24033/bsmf.2010. http://www.numdam.org/articles/10.24033/bsmf.2010/

[1] J. Dixmier, Sur les algèbres de Weyl, Bull. Soc. Math. France, 96 (1968), 209-242. | Numdam | MR | Zbl

[2] H. W. E. Jung, Uber ganze birationale Transformationen der Eben, J. Reine angew. Math., 184 (1942), 161-174. | JFM | MR | Zbl

[3] W. Van Der Kulk, On polynomial rings in two variables, Nieuw Arch. Wisk., 1 (1953), 33-41. | MR | Zbl

[4] S. Abhyankar, T. Moh, Embedding of the line in the plane, J. Reine Angew Math., 276 (1975), 148-166. | MR | Zbl

[5] L. Makar-Limanov, On free subgroups of skew fields, preprint.

[6] A. Lichtman, On matrix rings and linear groups over a field of fractions of enveloping algebras and group rings, preprint.

Cited by Sources: